MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 3MM; HEALING COLLAR
Model Number HC343
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that healing color does not enter.After the tsv implant was placed, the doctor tried to apply a healing collar during the secondary operation, but it was reported that it did not work.The doctor tried hc343 and tried hc345.However, both did not enter.Both were new.The doctor entered with another hc, so it was completed.No health hazard.The doctor has doubts and wants a survey response of the actual product.
 
Additional Manufacturer Narrative
Zimvie received one (1) hc343, (heal collar 3.5x4.5, 3mm) for evaluation.Visual evaluation was performed, a damage threads identified resulting in failure to seat.Dhr review was completed for the subject lot number 2020091381.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020091381 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : fit : does not seat the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00057-haz, the most likely root cause determined from the investigation was healing abutment connection geometry is not designed correctly (including design tolerances) for implant connection.Therefore, based on the available information, a device malfunction did occur.The abutment had damage threads identified resulting in failure to seat.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
HEAL COLLAR 3.5X4.5, 3MM
Common Device Name
HEALING COLLAR
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key17037675
Report Number0002023141-2023-01525
Device Sequence Number17757162
Product Code NHA
UDI-Device Identifier00889024014992
UDI-Public(01)00889024014992(17)250929(10)2020091381
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/29/2025
Device Model NumberHC343
Device Catalogue NumberHC343
Device Lot Number2020091381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic